On Manin's conjecture for a certain singular cubic surface

De La Bretèche R, Browning TD, Derenthal U. 2007. On Manin’s conjecture for a certain singular cubic surface. Annales Scientifiques de l’Ecole Normale Superieure. 40(1), 1–50.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
De La Bretèche, Régis; Browning, Timothy DIST Austria ; Derenthal, Ulrich
Abstract
This paper contains a proof of the Manin conjecture for the singular cubic surface S ⊂ P3 that is defined by the equation x1 x22 + x2 x02 + x33 = 0. In fact if U ⊂ S is the Zariski open subset obtained by deleting the unique line from S, and H is the usual exponential height on P3 (Q), then the height zeta function ∑x ∈ U (Q) H (x)- s is analytically continued to the half-plane R e (s) > 9 / 10.
Publishing Year
Date Published
2007-01-01
Journal Title
Annales Scientifiques de l'Ecole Normale Superieure
Acknowledgement
EPSRC grant number GR/R93155/01
Volume
40
Issue
1
Page
1 - 50
IST-REx-ID
219

Cite this

De La Bretèche R, Browning TD, Derenthal U. On Manin’s conjecture for a certain singular cubic surface. Annales Scientifiques de l’Ecole Normale Superieure. 2007;40(1):1-50. doi:10.1016/j.ansens.2006.12.002
De La Bretèche, R., Browning, T. D., & Derenthal, U. (2007). On Manin’s conjecture for a certain singular cubic surface. Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France. https://doi.org/10.1016/j.ansens.2006.12.002
De La Bretèche, Régis, Timothy D Browning, and Ulrich Derenthal. “On Manin’s Conjecture for a Certain Singular Cubic Surface.” Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France, 2007. https://doi.org/10.1016/j.ansens.2006.12.002.
R. De La Bretèche, T. D. Browning, and U. Derenthal, “On Manin’s conjecture for a certain singular cubic surface,” Annales Scientifiques de l’Ecole Normale Superieure, vol. 40, no. 1. Societe Mathematique de France, pp. 1–50, 2007.
De La Bretèche R, Browning TD, Derenthal U. 2007. On Manin’s conjecture for a certain singular cubic surface. Annales Scientifiques de l’Ecole Normale Superieure. 40(1), 1–50.
De La Bretèche, Régis, et al. “On Manin’s Conjecture for a Certain Singular Cubic Surface.” Annales Scientifiques de l’Ecole Normale Superieure, vol. 40, no. 1, Societe Mathematique de France, 2007, pp. 1–50, doi:10.1016/j.ansens.2006.12.002.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar